MAUDE Adverse Event Report: INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM

INSPIREMD LTD. CGUARD PRIME CAROTID STENT SYSTEM
Model Number CND0940
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
After getting the cguard into place the physician deployed and heard the click however he could not easily continue deploying the device.He used a competitor's stent and completed the procedure.The physician mentioned it was also very difficult to deploy the competitors stent and said it was the most difficult he had experienced.He did pre-dilate with a 5mm balloon prior ro attempting cguard.There were no complications reported.
 
Additional Manufacturer Narrative
Device analysis and investigation is in-process.
 
Additional Manufacturer Narrative
Device analysis and investigation is in-process.Supplemental follow up report.A root cause investigation was conducted for this event which included a returned product visual and functional analysis, internal lot record review.The results indicate that this lot was processed without incident, and the device conforms to the specifications.A root cause for the difficult deployed stent could not be found and either it was not confirmed that there was a problem with the device, or it was confirmed that there was no problem with the device fda code 67.
 
Event or Problem Description
After getting the cguard into place the physician deployed and heard the click however he could not easily continue deploying the device.He used a competitors stent and completed the procedure.The physician mentioned it was also very difficult to deploy the competitors stent and said it was the most difficult he had experienced.He did pre-dilate with a 5mm balloon prior ro attempting cguard.There were no complications reported.

Brand Name
CGUARD PRIME CAROTID STENT SYSTEM
Common Device Name
CAROTID STENT SYSTEM
Manufacturer (Section D)
INSPIREMD LTD.
4 menorat hamaor street
tel aviv, 67448 32
IS  6744832
MDR Report Key23974564
Report Number3032814119-2025-00040
Device Sequence Number10704602
Product Code NIM
UDI-Device Identifier07290120281943
UDI-Public(01)07290120281943(11)250427(17)260731
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/06/2026
Report Date (Section F) 12/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCND0940
Device Catalogue NumberCND0940
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date12/09/2025
Event Location Hospital
Date Report to Manufacturer12/09/2025
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/06/2026
Supplement Report FDA Received Date04/13/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age78 YR
Patient SexUnknown